# SDR IPXA2019022769471

- Difficulty date: February 4, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR/H O/B FLAP UPPER SKIN HAS CORROSION BETWEEN RIB 26 & O/B CLOUSURE RIB 27.REPAIRED CORRODED R/H O/B FLAP UPPER SKIN BETWEEN RIB 26 & O/B CLOSURE RIB 27 IAW VT-SAA EA 300-5750-01-A7615 REV. I/R AND UPS EO A300-5750-71603-A. (MAJOR)
